# SDR AALA201703309021

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 47,032 hours, 17,257 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN AND FLIGHT DECK ODOR,  DISAPATED INFLIGHT AND RETURNED STRONG DURING DESCENT.   ACCOMPLISHED J/C 26L00021002, APU ODOR IN CABIN, NO LEAKS OR DISCREPANCIES NOTED. ACCOMPLISHED J/C 26L00021004 ECS DECONTAMINATION.
